# SDR ASAA2018052174699

- Difficulty date: May 17, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 15,479 hours, 5,172 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 22244E
- Condition: Malfunctioned
- Location: Lt Window Heat
- Part time: 15,502 hours, 5,177 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L2 WINDOW OVERHEAT LIGHT ILLUMINATED IN FLIGHT QRH PROCEDURE FOLLOWED AND LIGHT REMAINED EXTINGUISHED.  ACFT GROUNDED.  REMOVED AND REPLACED THE LT SIDE WINDOW HEAT CONTROL UNIT IAW AMM 30-41-11, OPS CHECKED GOOD IAW AMM 30-41-11-400-801, PARAGRAPH G.
